# SDR 20001108SH036

- Difficulty date: October 24, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N75ZT
- Make and model: Beech B200
- Aircraft serial: BB967
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057152
- Part serial: 90B0053
- Condition: Failed
- Location: Lt Mlg
- Component: 1158100291
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTT  6,692.3 HOURS.  TC  6,876.  THE PILOT RETRACTED THE LANDING GEAR AFTER TAKEOFF.  SEVERAL MINUTES LATER, A LOUD BANG OCCURRED AND THE PILOT NOTED THE GREEN LEFT MAIN GEAR DOWNLOCK AND THE RED INTRANSIT LIGHT HAD ILLUMINATED.  THE PILOT CYCLED THE LANDING GEAR DOWN AND LANDED WITHOUT INCIDENT.  THE LANDING GEAR WAS INSPECTED BY MAINT.  MAINT FOUND THE ACTUATOR NUT P/N 115-810029-1, FAILED AT THE ELECTRON BEAM WELD.  THIS CONDITION RENDERS THE ACTUATOR INOPERATIVE.  INSPECTION CONCURRENT WITH 1,000 CYCLE/30 MONTH END PLAY INSPECTION.  (X)
